# SDR DALA13035993260

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 45,507 hours, 20,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 16C EMERGENCY LIGHT INOPERATIVE.  MX SECURED WIRING HARNESS CONNECTIONS AT 16C AND FUNCTIONAL CHECKED NORMAL.
